|Using FiberCon to Prevent PI Side Effects
Mar 11, 2002
I heard that by taking 2 Fiber pills (FiberCon)each time I take my antivirals (PIs in particular), that it would lesson or stop the side effect of painful stomach or other digestive system problems. I have been taking FiberCon for about 1 month in this way, and it SEEMS to have eliminated the problem in me that was there, almost immediately after taking the fibercon. Question: Can using fiber in this way be detrimental to antiviral therapy? Have you used this in your practice? Thanks.
Response from Dr. Henry
Yes I have often recommended that to patients I see. I think it is safe to take Fibercon with antiretroviral therapy. It doesn't work for everyone but the success rate is reasonable. Thank you for the message. KH
alternative HIV lipodystrophy treatments
- Is A Yeast Infection That Wont Go Away Is An Early Symptom Of Hiv?
- Can You Get Hiv During Sex Without Ejaculation?
- My Mouth Is Full Of Canker Sores Do I Have Hiv
- What Does Hiv Positive And Negative Mean?
- Oxygen Therapy For Candidiasis
- Can Having Herpes Give A False Positive Hiv Test Result?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.